BibTeX record journals/dam/GauthierDL15

download as .bib file

@article{DBLP:journals/dam/GauthierDL15,
  author    = {Jean Bertrand Gauthier and
               Jacques Desrosiers and
               Marco E. L{\"{u}}bbecke},
  title     = {About the minimum mean cycle-canceling algorithm},
  journal   = {Discret. Appl. Math.},
  volume    = {196},
  pages     = {115--134},
  year      = {2015},
  url       = {https://doi.org/10.1016/j.dam.2014.07.005},
  doi       = {10.1016/j.dam.2014.07.005},
  timestamp = {Thu, 20 Feb 2020 15:49:37 +0100},
  biburl    = {https://dblp.org/rec/journals/dam/GauthierDL15.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics